# SDR NACA2021041600002

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,822 hours, 13,376 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1306
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE IDG HAS EVIDENCE OF LEAKAGE.  REMOVED AND REPLACED INTEGRATIVE DRIVE UNIT IAW AMM 24-1104, OPS AND LEAK CHECK GOOD.  ETOPS SS'S.
